Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Does intake of Postinor 2 cause periods to stop suddenly ?

Hi, i m 20 years old and i had unprotected sex on the second day of my period. Just to be safe, i took Postinor 2 about 5 hours after intercourse. On the next day, my period just stopped and after that i only had irregular brown spotting that went on for about a week. These few days i keep getting headaches and the feeling of fainting even when i m sitting down. Sometimes i feel nauseous too. Is there any chance of pregnancy or is it just hormonal imbalance?
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  564
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
thanks for choosing contraception may cause side effects on a woman's normal menstrual cycle. These effects include: a period which is a few days early or a few days late, light spotting until the next period occurs, and a period that is lighter than normal.
Postinor may also cause side effects which include: tender or sore breasts, abdominal pain, diarrhea, fatigue, headache, and dizziness. These side effects do not normally last more than a few days after the Postinor pills are taken.

Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor